# SDR MASA2012042534727

- Difficulty date: April 24, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 22,770 hours, 18,009 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Faulty
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AILERON CONTROL STIFFNESS-DISCARD OF THE OUTBOARD WING PULLEYS-800FH.  C/W.
